# SDR SWAA2020033033832

- Difficulty date: March 10, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 48,119 hours, 28,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK #4 CORROSION AT B.S. 413 (MARKED) / TO BE REPLACED ON NRC G721942 WHICH COVERS #4 TRACK FROM BS 360-480.
